MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, SMALL; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, SMALL; PROSTHESIS, SHOULDER, CEMENTED
Model Number UNIVERS VAULTLOCK GLENOID, SMALL
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erosion (1750); Insufficient Information (4580)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 04-mar-2026, a sales representative reported via email that a patient underwent a revision from eclipse + vaultlock tsa to rtsa on (b)(6) 2026.The patient¿s original surgery date was on (b)(6) 2024.The revision was performed due to subscapularis failure and not due to failure of the eclipse or vaultlock implants.However, significant vaultlock erosion was noted at less than two years post-implantation.The arthrex implants explanted during the revision included: ar-9106-01 arthrex univers vaultlock glenoid, small, ar-9301-02 arthrex eclipse cage screw medium (35.0 mm), ar-9301-39cpc arthrex eclipse trunion 39 mm, slotted, tps cap, and an ar-9339-18 arthrex eclipse humeral head, 39/18.Additional information was received on 10-mar-2026: the patient was initially treated on (b)(6) 2024 for a subscapularis tear sustained during a physical altercation.During the revision, anterior erosion measuring approximately 2¿3 mm was observed.The surgeon did not comment on whether the erosion contributed to the need for revision or if it was an incidental finding.The revision procedure was completed successfully with no case delay and no additional anesthesia reported.No further surgeries are anticipated.The patient was described as stable immediately following the revision procedure; postoperative status beyond leaving the room is unknown.Additional information was received on 16-mar-2026: the arthrex implant ar-9400-sbk eclipse speedscap implant system was explanted during the revision.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
UNIVERS VAULTLOCK GLENOID, SMALL
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24673505
Report Number1220246-2026-01615
Device Sequence Number16006274
Product Code KWS
UDI-Device Identifier00888867239319
UDI-Public(01)00888867239319(11)230201(17)280131(10)S81301073
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID, SMALL
Device Catalogue NumberAR-9106-01
Device Lot NumberS81301073
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown